# SDR AALA202204251975

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737-800
- Aircraft serial: 31083
- Aircraft time: 36,942 hours, 15,111 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN NUMBER 2 REQUIRES CLEANING STRONG FOOD ODOR WITH POWER APPLIED. REMOVED AND REPLACED NUMBER 2 GALLEY OVEN IN FIRST CLASS PER AMM 25-32-03.
